# SDR HNAA2019060300158

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 44,519 hours, 41,830 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Wind Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING A/I FAIL IN CONJUCTION WITH WING ICE CONDITION,  NO A/I EICAS WARNING FOLLOWED BY STAB A/I FAIL AND BLEED LOW TEMP EICAS MESSAGES. EICAS MESSAGES PERSISTED IN ICING CONDITION.  MDT PERFORMED CROSS BLEED START FROM NR 1 ENGINE TO NR 2 ENGINE IAW AMM 71-00-01-910-805-A, NO DEFECTS NOTED. PERFORMED ANTI ICING SYSTEM OPS CHECK IAW AMM 30-00-00, SUB TASK 841-003-A, NO DEFECTS NOTED. CAN NOT DUPLICATE PROBLEMS. OK FOR SRVICE
